Results 1 to 7 of 7
Like Tree5Likes
  • 2 Post By Obs
  • 1 Post By Cuz
  • 1 Post By i_SLAM_cougars
  • 1 Post By GearHeaded

Thread: DBOL and swelling on face

  1. #1
    Dgs59's Avatar
    Dgs59 is online now Associate Member
    Join Date
    Jul 2019
    Posts
    183

    Question DBOL and swelling on face

    Took Dbol 20mg last night before workout, didn't really feel the kick or focus everyone talks about although this morning I see swelling on my face. It's strange, my face looks big (not abnormal but not unnoticeable either). People have been asking why I got a swelling on my face

    Is this normal?

  2. #2
    Obs's Avatar
    Obs
    Obs is online now "Convert Emotion to Willpower"
    Join Date
    Apr 2007
    Posts
    19,001
    Quote Originally Posted by Dgs59 View Post
    Took Dbol 20mg last night before workout, didn't really feel the kick or focus everyone talks about although this morning I see swelling on my face. It's strange, my face looks big (not abnormal but not unnoticeable either). People have been asking why I got a swelling on my face

    Is this normal?
    Moon face... Common.

    Testosterone , ment, and tren gives me swelling on the penis. Everyone comments and laughs about in public places, but I aint bitching.
    Dgs59 and i_SLAM_cougars like this.

  3. #3
    Cuz's Avatar
    Cuz
    Cuz is online now Knowledgeable Member
    Join Date
    May 2013
    Location
    Bulkville
    Posts
    5,015
    Sounds like Estrogen sensitive side effects 20mg isnt much
    Dgs59 likes this.

  4. #4
    Dgs59's Avatar
    Dgs59 is online now Associate Member
    Join Date
    Jul 2019
    Posts
    183
    Quote Originally Posted by Obs View Post
    Moon face... Common.

    Testosterone, ment, and tren gives me swelling on the penis. Everyone comments and laughs about in public places, but I aint bitching.
    I should check my penis thanks for the heads-up, test is fine for me, never got a bloated face (right now on test for over 4 weeks)

    I have such a 'handsome' face


    Quote Originally Posted by Cuz View Post
    Sounds like Estrogen sensitive side effects 20mg isnt much
    , Dbol made my head bigger then my body (not literally but you get the point) how do I prevent that?

    I like my face slim (it's just bloated right now)

    I am rethinking if I should continue or not otherwise I will always have bloated face while on dbol

  5. #5
    i_SLAM_cougars's Avatar
    i_SLAM_cougars is offline Senior Member
    Join Date
    Feb 2014
    Posts
    1,313
    Quote Originally Posted by Dgs59 View Post
    I should check my penis thanks for the heads-up, test is fine for me, never got a bloated face (right now on test for over 4 weeks)

    I have such a 'handsome' face



    , Dbol made my head bigger then my body (not literally but you get the point) how do I prevent that?

    I like my face slim (it's just bloated right now)

    I am rethinking if I should continue or not otherwise I will always have bloated face while on dbol
    It’s the first time you ever took it. Give it some time for your body to get use to it.
    Dgs59 likes this.

  6. #6
    GearHeaded's Avatar
    GearHeaded is online now Anabolic Member
    Join Date
    Nov 2017
    Posts
    6,728
    years ago I used to get face swelling on top of my face getting a bit red flushed and puffy . now I can take 100mg of Dbol and 2 grams of test and not notice a thing.
    its a normal reaction, especially if your new to the game
    Dgs59 likes this.

  7. #7
    Dgs59's Avatar
    Dgs59 is online now Associate Member
    Join Date
    Jul 2019
    Posts
    183
    Quote Originally Posted by i_SLAM_cougars View Post
    It’s the first time you ever took it. Give it some time for your body to get use to it.
    First time to Dbol , also noticed tiredness today in months. I am not sure if it is related to dbol.
    Quote Originally Posted by GearHeaded View Post
    years ago I used to get face swelling on top of my face getting a bit red flushed and puffy . now I can take 100mg of Dbol and 2 grams of test and not notice a thing.
    its a normal reaction, especially if your new to the game
    Yes my cheeks was pretty pink after I took the it, warmed up body (nice feeling though)

    Thanks guys

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •